# SDR JJBA201025751

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 25,756 hours, 35,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD5521981
- Condition: Discharged
- Location: Emergency Lights
- Part time: 19,507 hours, 27,581 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT COME ON. REMOVED AND REPLACED BATTERY PACK. OPS CHECK SAT.
